There are a lot of causes of hair loss. Some of the main causes are various versions of Alopecia, Pattern baldness which is genetic patchy hair loss, and stress.
Yes lead causes hair loss.
There are quite a few causes of hair loss. Some common causes of hair loss are stress, anxiety, radiation, thyroid problems, scalp infections or skin disorders.
There is no scientific evidence that coffee causes hair loss.
you have to meet your family physicion .he will help you to control hair loss
There are many places where one can find information on what causes hair loss. One can find information on what causes hair loss at popular on the web sources such as Web MD and Mayo Clinic.
Some of the causes of hair loss can be either genetic or allergy related. Those with hair loss may have a genetic deficiency that causes them to lose their hair. Another cause of hair loss can be severe or chronic allergies, specifically eczema.
Low Thyroid hormone can causes hair loss, sluggishness and low metabolic rate.
One of the most common medications that causes hair loss is chemotherapy drugs.
yes, it does because its is close to the roots and no air gets into and causes hair loss
Alopecia..... a condition that causes round patches of hair loss, and can lead to total hair loss.
The reasons for hair loss can vary in men and women. Two types of alopecia, stress, hormone imbalance, and pattern baldness are all various causes of hair loss in men and women alike.
It is the vitamin A.
Hair Loss are caused by menopause, hormones, aging, cancer, alopecia and adrenal gland.
These are for example drugs against cancer.
the carcinogen kills the hair from the root causing hair loss and hair breakage , also causes different types of cancer
yes it considers as normal hair loss,but also check the hair loss causes if you feels that your hairs loss is increases from this limit.
One effect is that it causes hair loss.
Majorly can by hereditory and thyroid..
No, it's terrible for your hair. It causes dandruff and hair loss, and it is made for your body not your hair !
Excessive exercise will not cause hair loss unless it causes a hormonal imbalance. Excessive exercise associated with weight loss can create a nutritional deficiency, which could trigger hair loss.
MY name is Trudy Williams and I would like to no if the drug HCTZ. causes hair loss
Yes tegretol and valparin can cause your hair to grow thin.